# SDR SWAA2025111123163

- Difficulty date: October 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR SURROUND STRUCTURE, FLOOR, HAS CORROSION ON NUTPLATE STRAP UNDER UPPER FLANGE OF CLOSE-OUT WEB, BS 847 - 852, RBL 19.   REMOVED AND REPLACED AFT CARGO BAY DOOR SURROUND STRUCTURE NUT PLATE STRAP, DUE TO NO ALLOWABLE LIMITS IN THE SRM FOR THIS PART. IAW SRM 51-10-02, SRM 51-40-02, AND DWG 146A0081, REV -.
